# SDR USAA2013111800011

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 42,914 hours, 15,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLASHLIGHT AT 3L DOOR DOES NOT APPEAR TO BE CHARGED.  NO RED LIGHT.  MAINTENANCE REPLACED BATTERY AND SAFETY STRAP.  OPS CHECK GOOD.
